Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dizziness, increased BP. Taking medicine for seizure. Has cervical spondylitis. Proper diagnosis?

Hello father is suffering from severe dizziness , head spinning, imbalance,sudden increase of bp etc from a prolonged period of time..initially he was under medication for seizure..but unfortunetly it did not work and his problems continued and he had to abstain from driving..recently he is diagnosed with cervical spondalyties..our family is in a dillema as to what is happening..we are suspicious about the fact wether he has been diagnosed properly or not..he is having high blood pressure from the past 10 years and he is 53 years old..
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Your father is having complaints of severe dizziness, head spinning, imbalance. He was on medicines of seizure. With available information I fail to understand why his seizure medicines were stopped? Recently he has been diagnosed with cervical spondylitis.
From this information there is possibility of two things behind his problem.
First is Spondylosis itself. As dizziness, imbalance are main features in spondylitis along with neck pain and headache. Medicines like Vertin (Betahistine) or cinnarizine are given for relief in dizziness.
Secondly he is also hypertensive. Hypertension is also a risk for dizziness and imbalance.

Visit a doctor and take opinion regarding his high BP and spondylitis. He will improve in no time.

Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor